Generic lightlike submanifolds of an indefinite Kaehler manifold with an $(\ell, m)$-type metric connection

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title Generic lightlike submanifolds of an indefinite Kaehler manifold with an $(\ell, m)$-type metric connection
 
Creator Lee, Chul Woo
Lee, Jae Won
 
Subject Generic lightlike submanifold
$(\ell, m)$-type metric connection
Indefinite Kaehler manifold
Indefinite complex space form
53C25
53C40
53C50
 
Description We study generic lightlike submanifolds $M$ of an indefinite Kaehler manifold $\bar{M}$ or an indefinite complex space form $\bar{M}(c)$ with an $(\ell, m)$-type metric connection subject such that the characteristic vector field $\zeta$ of $\bar{M}$ belongs to our screen distribution $S(TM)$ of $M$.
 
Publisher National Academy of Sciences of Armenia
 
Date 2020-08-18
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/370
 
Source Armenian Journal of Mathematics; Vol. 12 No. 6 (2020): Generic lightlike submanifolds of an indefinite Kaehler manifold with an $(\ell, m)$-type metric connection; 1-17
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/370/159
 
Rights Copyright (c) 2020 Armenian Journal of Mathematics
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library